Marches aléatoires sur les groupes et problèmes connexes
Publications mathématiques et informatique de Rennes no. 2  (1993), article no. 3, 39 p.
@article{PSMIR_1993___2_A3_0,
     author = {Guivarc'h, Yves},
     title = {Marches al\'eatoires sur les groupes et probl\`emes connexes},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1993},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1993___2_A3_0}
}
Guivarc'h, Yves. Marches aléatoires sur les groupes et problèmes connexes. Publications mathématiques et informatique de Rennes, no. 2 (1993), article  no. 3, 39 p. http://www.numdam.org/item/PSMIR_1993___2_A3_0/

[1] [Al.1989] G. Alexopoulos Inégalités de Harnack paraboliques et transformées de Riesz sur les groupes de Lie à croissance polynomials. C.R.A.S. t. 309, p. 661-662 (1989). | MR 1054272 | Zbl 0699.22014

[2] [An.1988] A. Ancona Théorie du potentiel sur les graphes et les variétés. Lecture Notes in Math 1427, p. 3-112 (1988). | Zbl 0719.60074

[3] [A.P.1987] J.M. Anderson, L.D. Pitt On recurrence properties of certain locunary series. I, II, J. Fur die Reine Math Bd 377, p. 65-96 (1987). | Zbl 0603.30004

[4] [AK.1963] V.I. Arnold, A.L. Krylov Uniform distribution of points on a sphere and some ergodic properties of solutions of differential equations in a complex region. Sov. Math Dokl 4 n°1, p. 1-5 (1963). | Zbl 0237.34008

[5] [Av.1974] A. Avez Théorème de Choquet-Deny pour les groupes à croissance non exponentielle. C.R.A.S. 279, p. 25-28 (1974). | MR 353405 | Zbl 0292.60100

[6] [Az.1970] R. Azencott Espaces de Poisson des groupes localement compacts. Lecture Notes in Math 148 Springer (1970). | MR 501376 | Zbl 0208.15302

[7] [Ba.1988] M. Babillot Théorie du renouvellement pour les chaînes semi-Markoviennes transientes. Ann. I.H.P. vol. 24 n°4, p. 507-569 (1988). | Numdam | MR 978023 | Zbl 0681.60095

[8] [B.L.P.1977] P. Baldi, N. Lohoué, J. Peyrière Sur la classification des groupes récurrents. C.R.A.S. t.285. p. 1103-1104 (1977). | Zbl 0376.60072

[9] [Bou.1981] P. Bougerol Théorème central limite local pour certains groupes de Lie. Ann. E.N.S. 4ème série t. 14, p. 403-432 (1981). | Numdam | MR 654204 | Zbl 0488.60013

[10] [Bou.1983] P. Bougerol Comportement à l'infini du noyau potentiel du mouvement brownien sur un espace Riemannien symmétrique. Lecture Notes in Math 1096, p. 90-115 (1983). | MR 890355 | Zbl 0569.31009

[11] [B.L.1985] P. Bougerol et J. Lacroix Products of random matrices with applications to Schroëdinger operators. Progress in Probability and Statistics 8, Birkhauser 1985. | Zbl 0572.60001

[12] [Bow.1975] Equilibrium states and the ergodic theory of Anosov diffeomorphisms. Lecture Notes in Math 470, Springer (1975). | MR 442989 | Zbl 0308.28010

[13] [Br.1981] R. Brooks The fondamental group and the spectrum of the Laplacian. Comment Math Helvetici 56 p. 581-598 (1981). | MR 656213 | Zbl 0495.58029

[14] [B.R.1974] A. Brunel, A. Revuz Marches de Harris sur les groupes localement compacts. Ann. E.N.S. (4) 7, p. 273-310 (1974). | Numdam | MR 365718 | Zbl 0324.60055

[15] [C.K.M.1987] R. Carmona, A. Klein, F. Martinelli Anderson localisation for Bernouilli and other singular potentials. (Comm. in Math Physics 108, p. 41-66 (1987). | MR 872140 | Zbl 0615.60098

[16] [C.L.1990] R. Carmona, J. Lacroix Spectral theory of random Schroëdinger operators. Probability and its applications Birkhauser 1990. | Zbl 0717.60074

[17] [Ca.1973] P. Cartier Géométrie et analyse sur les arbres. Séminaire Bourbaki 71-72, exp. 407. Lecture Notes in Maths 317, p. 123-140 Springer, 1973. | Numdam | MR 425032 | Zbl 0267.14010

[18] [C.D.1960] G. Choquet-J. Deny Sur l’équation de convolution μ=μ*σ. C.R.A.S. t. 250, p. 799-801 (1960). | MR 119041 | Zbl 0093.12802

[19] [Co.1988] Y. Colin De Verdière Distribution de points sur une sphère. Séminaire Bourbaki 88-89, exposé 703.

[20] [C.G.1974] J.-P. Conze, Y. Guivarc'H Propriétés de droite fixe et fonctions harmoniques positives. Lecture Notes in Math 404, p. 126-132 (1974). | MR 399758 | Zbl 0287.43001

[21] [C.R.1990] J.P. Conze, A. Raugi Fonctions harmoniques pour un opérateur de transition et applications. Bull. S.M.F. 118 p. 273-310 (1990). | Numdam | MR 1078079 | Zbl 0725.60026

[22] [C.S.V.1991] T. Coulhon, L. Saloff-Coste, N. Th. Varopoulos Analysis and Geometry on groups. (1991). | Zbl 1179.22009

[23] [Cr.1973] P. Crépel Récurrence des marches aléatoires sur les groupes de Lie. Lecture Notes in Math 532, p. 50-69, Springer. (1973) | MR 651920 | Zbl 0352.22009

[24] [Den.1957] A. Denjoy Sur une fonction de Minkowski Un demi siècle de notes communiquées aux Académies I La variable complexe Paris Gauthier-Villars, p.180-182, 1957. | Zbl 0077.05801

[25] [Der.1975] Y. Derriennic Frontière de Martin pour les marches aléatoires sur le groupe libre. Z. Wahr 32, p. 261-276 (1975). | MR 388545 | Zbl 0364.60117

[26] [Der.1986] Y. Derriennic Entropie, théorèmes limites et marches aléatoires. Lecture Notes in Math 1210, p. 241-284, Springer (1986). | MR 879010 | Zbl 0612.60005

[27] [D.M.1961] E.B. Dynkin, M. Malyutov Random walks on groups with a finite number of generators. Soviet Math Dokl 2, p. 399-402 (1961). | Zbl 0214.44101

[28] [E1982] L. Elie Comportement asymptotique du noyau potentiel sur les groupes de Lie. Ann. E.N.S. t.15, p. 257-364 (1982). | Numdam | MR 683637 | Zbl 0509.60070

[29] [F.P.1983] A. Figa-Talamanca, M.A. Picardello Harmonic analysis on free groups. Lecture Notes in Pure and Applied Mathematics 87, Dekker New York (1983). | MR 710827 | Zbl 0536.43001

[30] [F.1963] H. Furstenberg A Poisson formula for semi-simple Lie groups. Annals of Math 2, t. 77, p. 335-386 (1963). | MR 146298 | Zbl 0192.12704

[31] [F.1965] H. Furstenberg Translation invariant cones of functions on semi-simple Lie groups. Bull. A.M.S. t. 71, p. 271-326 (1965). | MR 177062 | Zbl 0178.16901

[32] [F.1972] H. Furstenberg Boundary theory and stochastic processes on homogeneous space. Proc. Symp. Pure Math 26 p. 193-229 (1972). | MR 352328 | Zbl 0289.22011

[33] [F.1971] H. Furstenberg Random walk and discrete subgroups of Lie groups. Advances in Probability and related topics (Ed P. Ney) Vol 1, p. 1-63 M. Dekker (1971). | MR 284569 | Zbl 0221.22008

[34] [F.K.1960] H. Furstenberg, H. Kesten Products of random matrices. Ann. Math Stat. 31 p. 457-469 (1960). | MR 121828 | Zbl 0137.35501

[35] [Ge.1980] P. Gerl Asymptotic behaviour of convolution power on F2. Astérisque 74, p. 1-7, (1980). | Zbl 0446.60008

[36] [Ge.1985] P. Gerl Random walks on graphs. Lecture Notes in Math 1210, p. 285-303 (1985). | MR 879011 | Zbl 0621.60072

[37] [Gl.1976] S. Glasner Proximal flows. Lecture Notes in Math 517, Springer (1976). | MR 474243 | Zbl 0322.54017

[38] [Go.Gu.1991] I. Goldsheid, Y. Guivarc'H Dimension de la loi Gaussienne pour un produit de matrices aléatoires indépendantes et adhérence de Zariski. C.R.A.S. t. 213 I, p. 305-308, 1991. | Zbl 0734.60012

[39] [G.M.1989] I. Goldsheid, G.A. Margulis Lyapunov indices of a product of random matrices. Russian Math Surveys 44-5 p. 11-81 (1989). | MR 1040268 | Zbl 0705.60012

[40] [G.M.P.1977] I Goldsheid, S.A. Molcanov, L.A. Pastur A pure point spectrum of the one-dimensional Schroëdinger operators. Funct. Anal. Appl. 11, p. 1-10 (1977). | MR 470515 | Zbl 0368.34015

[41] [Gor1973] L.G. Gorostiza The central limit theorem for random motions of d-dimensional euclidian space. Annals of Proba vol. n°4 (1973). | MR 353408 | Zbl 0263.60010

[42] [Gre1963] U. Grenander Probabilities on algebraic structures. Wiley 1963 | MR 206994 | Zbl 0131.34804

[43] [Gri.1974] A.K. Grincevicius A central limit theorem for the group of linear transformations of the real axis. Soviet Math Dokl vol. 15, p. 1512-1515 (1974). | Zbl 0326.60021

[44] [Gro1981] M. Gromov Groups of polynomial growth and expanding maps. Publ. Math I.H.E.S. n°53, p. 53-78 (1981). | Numdam | MR 623534 | Zbl 0474.20018

[45] [Gu1973] Y. Guivarc'H Croissance polynomiale et périodes des fonctions harmoniques. Bull. S.M.F. 101, p. 333-379 (1973). | Numdam | MR 369608 | Zbl 0294.43003

[46] [Gu1976] Y. Guivarc'H Equirépartition dans les espaces homogènes. Lecture Notes in Math 523, p. 131-142, Springer (1976). | Zbl 0368.28024

[47] [G.K.R.1977] Y. Guivarc'H, M. Kéane, B. Roynette Marches aléatoires sur les groupes de Lie. Lecture Notes in Math 624, Springer 1977. | Zbl 0367.60081

[48] [Gui.1980] Y. Guivarc'H Quelques propriétés asymptotiques des produits de matrices aléatoires. Lecture Notes in Math 774, p. 176-250, Springer (1980). | MR 590627 | Zbl 0433.60007

[49] [Gu2.1980] Y. Guivarc'H Une loi des grands nombres pour les groupes de Lie. Astérisque 74, p. 47-98, (1980). | MR 588157 | Zbl 0448.60007

[50] [Gui.1981] Y. Guivarc'H Sur les exposants de Liapunoff des marches aléatoires. C.R.A.S. 292, p. 327-329 (1981). | MR 608846 | Zbl 0482.60020

[51] [Gu2.1981] Y. Guivarc'H Mouvement brownien sur les revêtements d'une variété compacte. C.R.A.S. t. 292, p. 851-853 (1981). | MR 622436 | Zbl 0489.58036

[52] [Gu.1983] Y. Guivarc'H Application d'un théorème limite local à la transience et à la récurrence de marches de Markov. Lecture Notes in Math 1096 (Théorie du potentiel), p. 301-332, Springer (1983). | MR 890364 | Zbl 0562.60074

[53] [Gu.1984] Y. Guivarc'H Sur la représentation intégrale des fonctions harmoniques et de fonctions propres positives dans un espace Riemannien symmétrique. Bull. Sc Math 2ème série 108, p. 373-392 (1984). | Zbl 0562.31006

[54] [G.R.1986] Y. Guivarc'H, A. Raugi Products of random matrices and convergence theorems. Contempory Math 50 A.M.S., p. 31-54 (1986). | MR 841080 | Zbl 0592.60015

[55] [G.H.1988] Y. Guivarc'H, J. Hardy Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov. Ann. I.H.P. 24 n°1, p. 73-98 (1988). | Numdam | MR 937957 | Zbl 0649.60041

[56] [Gu.1989] Y. Guivarc'H Propriétés ergodiques, en mesure infinie, de certains systèmes dynamiques fibrés. Ergod. Th., Dyn. Syst. 9, p. 433-453 (1989). | MR 1016662 | Zbl 0693.58011

[57] [G.R.1989] Y. Guivarc'H, A. Raugi Propriétés de contraction d'un semi-groupe de matrices inversibles. Israël Journal of Math 65 n°2, p. 165-196 (1989). | MR 998669 | Zbl 0677.60007

[58] [Gu.1990] Y. Guivarc'H Produits de matrices aléatoires et applications aux sous-groupes du groupe linéaire. Ergod. Th. and Dyn. Syst. 10, p. 483-512 (1990). | MR 1074315 | Zbl 0715.60008

[59] [G.L.1990] Y. Guivarc'H, Y. Le Jan Sur l'enroulement du flot géométrique. C.R.A.S. t. 311, ser. I p. 645-648 (1990). | MR 1081425 | Zbl 0727.58033

[60] [G.L.P.1991] Y. Guivarc'H, E. Le Page Relations de récurrence à coefficients aléatoires et lois stables. Préprint 1991. | Zbl 1271.60036

[61] [G.T.1991] Y. Guivarc'H, J.-C. Taylor The Martin compactification of a symmetric space at the bottom of the positive spectrum. Preprint1991 | MR 1110388 | Zbl 0760.31005

[62] [Ha1980] J. Hawkes Probabilistic behaviour of some locunary series. Z. Wahr 53, p. 21-33 (1980). | MR 576895 | Zbl 0478.60035

[63] [Hen1976] H. Hennion Marches aléatoires sur les espaces homogènes des groupes nilpotents à génération finie. Z. Wahr 34, p. 245-267 (1976). | MR 400402 | Zbl 0346.60008

[64] [Hen1992] H. Hennion Décomposition spectrale des opérateurs de Doeblin Fortet. A paraître Proceedings of the A.M.S.

[65] [Her1983] M. Herman Une méthode pour minorer les exposants de Liapunoff et quelques exemples montrant le caractère local d'un théorème d'Arnold et Moser sur le tore de dimension 2. Comment Math Helvetici 58, p. 453-502 (1983). | MR 727713 | Zbl 0554.58034

[66] [Hey1977] H. Heyer Probability measuws on locally compact groups. Ergebnisse der Math, Springer 1977. | MR 501241 | Zbl 0376.60002

[67] [Hu1974] A. Hulanicki Subalgebra of 𝕃 1 (G) associated to a Laplacian on a Lie group. Colloq. Math 31, p. 259-287 (1974). | MR 372536 | Zbl 0316.43005

[68] [Kah1969] J.-P. Kahane Sur la distribution de certaines séries aléatoires. Colloque Théorie des nombres, Bordeaux (1969), Bull. S.M.F. mém. 25, p. 119-122 (1971). | Numdam | MR 360498 | Zbl 0234.60002

[69] [K.V.1983] V.A. Kaimanovitch, A.M. Vershik Random walks on discrete groups : boundary and entropy. Annals of proba vol 11 n°3, p. 457-490 (1983). | MR 704539 | Zbl 0641.60009

[70] [Kai1985] V.A. Kaimanovitch An entropy criterion for maximality of the boundary of random walks on discrete groups. Sov. Math Dokl vol. 31, n°1, p. 193-197 (1985). | Zbl 0611.60060

[71] [Kai1987] V.A. Kaimanovitch Boundaries of random walks on polycyclic groups and the law of large numbers for solvable groups. Vestn Leningr Gos Univ. Ser 1, n°4, p. 38-45, (1987). | Zbl 0631.60006

[72] [Kar1965] F.I. Karpelevic The geometry of geodesics and the eigen functions of the Laplace. Beltrami operator on symmetric spaces. Trans Moscow Math Soc. t. 14, p. 51-199 (1965). | MR 231321

[73] [K.S.1987] A. Katsuda, T. Sunada Homology and closed geodecis in a compact Riemann surface. Amer. Journal of Math 109 p. 145-156 (1987).

[74] [K.P.1991] R. Kenyon, Y. Peres Intersecting random translates of invariant Cantor sets. Inventiones Math, Fasc. 3, p. 601-629 (1991). | MR 1106751 | Zbl 0745.28012

[75] [Ke1959] H. Kesten Symmetric random walks on groups. TAMS 92, p. 336-354 (1959). | MR 109367 | Zbl 0092.33503

[76] [Ke1967] H. Kesten The Martin boundary of recurrent random walks on countable groups. Proc 5th Berkeley Symp on Math Statistics and Probability t. II, p. 51-74 (1967). | MR 214137 | Zbl 0234.60091

[77] [Ke1973] H. Kesten Random difference equations and renewal theory for products of random matrices. Acta Math 131, p. 208-248 (1973). | MR 440724 | Zbl 0291.60029

[78] [K.K.S.1975] H. Kesten, M.V. Kozlov, F. Spitzer A limit law for random walk in a random environment. Composito Math 30-2, p. 145-168 (1975). | Numdam | MR 380998 | Zbl 0388.60069

[79] [Key1987] E.S. Key Computable examples of the maximal Lyapunov exponent. Proba Th. Rel. Fields 75, p. 97-107 (1987). | MR 879555 | Zbl 0595.60012

[80] [Ki1986] Y. Kifer Ergodic theory of random transformations. Birkhauser Boston (1986). | MR 884892 | Zbl 0604.28014

[81] [La1989] S.P. Lalley Renewal theory in symbolic dynamics with applications to geodesic flows, non euclidian tessellations and their fractal limits. Acta Math 163, p.1-55 (1989). | MR 1007619 | Zbl 0701.58021

[82] [Le.1984] F. Le Drappier Quelques propriétés des exposants caractéristiques. Lecture Notes in Math 1097, p. 305-396, Springer (1984). | Zbl 0578.60029

[83] [Le1985] F. Le Drappier Poisson boundaries of discrete groups of matrices. Israël Journal of Math, vol. 50 n°4 (1985). | MR 800190 | Zbl 0574.60012

[84] [L.P.1982] E. Le Page Théorèmes limites pour les produits de matrices aléatoires. Lecture Notes in Math 928, p. 258-303, Springer 1982. | Zbl 0506.60019

[85] [L.P.1983] E. Le Page Répartition d'états d'un opérateur de Schroëdinger aléatoire. Lecture Notes in Math 1064 p. 309-363 (1983). | Zbl 0538.60031

[86] [L.P.1989] E. Le Page Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications. Ann. I.H.P. 25, p. 109-142 (1989). | Numdam | MR 1001021 | Zbl 0679.60010

[87] [L.P.S.1987] A. Lubotsky, R. Phillips, P. Sarnak Hecke operators and distributing points on the sphere I. CPAM 39, p. 149-186 (1987). | MR 861487 | Zbl 0619.10052

[88] [L.S.1984] T. Lyons, D. Sullivan Function theory, random paths and covering spaces. Journal of Differential Geometry 19, p. 299-323 (1984). | MR 755228 | Zbl 0554.58022

[89] [Ma.1966] G.A. Margulis Positive harmonic functions on nilpotent groups. Soviet Math Dokl t. 166, p. 241-244 (1966). | MR 222217 | Zbl 0187.38902

[90] [Ma.1991] G.A. Margulis Discrete subgroups of semi-simple Lie groups. Ergebnisse der Math. Springer 1991. | MR 1090825 | Zbl 0732.22008

[91] [Mo1987] Cc Moore Exponential decay of correlations coefficients for geodesic flows. Math sciences research institute Publ., vol 6, Springer p. 163-181 (1987). | MR 880376 | Zbl 0625.58023

[92] [N.S.1966] P. Ney, F. Spitzer The Martin boundary for random walks. T.A.M.S. 121 (1966). | MR 195151 | Zbl 0141.15601

[93] [Pa1984] S.J. Patterson Lectures on measures on limit set of Kleinian groups London. Lecture Notes série 111, p. 281-323, Cambridge Univ. Press (1984). | MR 903855 | Zbl 0611.30036

[94] [Pe1992] Y. Peres Analytic dépendance of Lyapunov exponents on transition probabilities. Lecture Notes in Math, (Proc. of the conference on Lyapunov exponents Ed L. Arnold), Springer (1992). | Zbl 0762.60005

[95] [Pi1983] M. Picardello Spherical functions and local central limit theorems on free groups. Annali di Matematica pura ed applicata IV vol. 33, p. 177-191 (1983). | MR 725025 | Zbl 0527.60011

[96] [P.S.1986] T. Pytlik, R. Szwarc An analytic family of uniformly bounded representation of free groups. Acta Math 157, p. 287-309 (1986). | MR 857676 | Zbl 0681.43011

[97] [Ra.1977] A. Raugi Fonctions harmoniques et théorèmes limites pour les marches aléatoires sur les groupes de Lie. Bull. S.M.F. mém 54 (1977).

[98] [Ra.1978] A. Raugi Théorèmes de la limite centrale sur les groupes nilpotents. Z. Wahr 43, p. 149-172 (1978). | MR 499429 | Zbl 0394.60009

[99] [Ros1981] J. Rosenblatt Ergodic mixing of random walks on locally compact groups. Math Ann. 257, p. 31-42 (1981). | MR 630645 | Zbl 0451.60011

[100] [Roy1974] B. Roynette Marches aléatoires sur le groupe des déplacements de d . Z. Wahr 31, p. 25-34 (1974). | MR 362502 | Zbl 0282.60042

[101] [Sa1978] S. Sawyer Isotropic random walks on a tree. Z. Wahr 42, p. 279-292, (1978). | MR 491493 | Zbl 0362.60075

[102] [S.T.1966] V.V. Sazonov, V.N. Tututbalin Probability distributions on topological groups. Theory of Proba and Appl. vol. 10 n°1 (1966). | Zbl 0171.38701

[103] [Se1983] C. Series The Martin boundary for a Fuchsian group. Israël Journal of Math 44, p. 221-242 (1983). | Zbl 0517.60077

[104] [Si.1982] Ya. Sinaï The limiting behaviour of a one dimensionnal random walk in a random medium. Theory of Proba. Appl. vol. 28, n°2, p. 256-269 (1982). | Zbl 0505.60086

[105] [Sp1964] F. Spitzer Principles of random walks. Van Nostrand, 1964. | MR 171290 | Zbl 0119.34304

[106] [Su1979] D. Sullivan The density at infinity of a discrete group of hyperbolic motions. Publi. Math I.H.E.S. 50, p. 171-202 (1979). | Numdam | MR 556586 | Zbl 0439.30034

[107] [Sun1986] C. Sunyach Marches aléatoires récurrentes, en milieu aléatoire sur un groupe. C.R.A.S. t. 303 p. 479-481 (1986). | MR 865865 | Zbl 0611.60007

[108] [Ta.1991] J.-C. Taylor Compactification of Rn induced by a polyedral cone decomposition. (Proceedings of the 1991 Rome conference in harmonic analysis and discrete potential theory).

[109] [Ti.1972] J. Tits Free subgroups in linear groups. Journal of Algebra 20, p. 250-270 (1972). | MR 286898 | Zbl 0236.20032

[110] [V1983] N.T. Varopoulos Brownian motion and transient groups. Ann. Inst. Fourier 33 (2), p. 241-261 (1983). | Numdam | MR 699497 | Zbl 0498.60012

[111] [V1986] N.T. Varopoulos Théorie du potentiel sur des groupes et des variétés. C.R.A.S. t. 302 ser 1 n°6, p. 203-205 (1986) | MR 832044 | Zbl 0605.31005

[112] [Zi.1977] R. Zimmer Ergodic actions and stochastic process on groups and homogeneous spaces. Lecture Notes in Math 668, p. 253-264 (1977). | MR 518565 | Zbl 0393.22007

[113] [Zi.1984] R. Zimmer Ergodic theory and semi-simple groups. Birkhauser Boston 1984. | MR 776417 | Zbl 0571.58015